# SDR SWAA2019042632019

- Difficulty date: March 20, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,644 hours, 36,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED AT BS 986, RBL 43- LBL 39, WL 208          / REPAIRED DAMAGED FLOOR BEAM  PER ER  & SWA EA 1-753-34682 IR
